# SDR VNAA202206269990

- Difficulty date: May 7, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION & WEAR MARK ON CARGO MACHINED BRAKETS (CARGO NET FITTING PLATES), FWD CARGO FLOOR STRUCTURE.
